MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032804
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's lcd screen was not displaying.The call stated that the airflow was still being delivered.The sales representative arrived at the patient's home and confirmed that the issue had been resolved and the screen was displaying.The sales representative checked the alarm log and event log but was unable to find any such errors.The patient's family stated that even when they intentionally generated an alarm, only the sound silence button lighted in red, and the screen remained dark.The sales representative replaced the device to an alternative one.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the complaint was unable to be confirmed by operational checking.It was confirmed that no error indicating a device failure had been recorded in the error log.It was determined that the issue was caused by a failure to the lcd screen.The repair was cancelled, and the unit will be scrapped due to the lease being up.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator's lcd screen was not displaying.The call stated that the airflow was still being delivered.The sales representative arrived at the patient's home and confirmed that the issue had been resolved and the screen was displaying.The sales representative checked the alarm log and event log but was unable to find any such errors.The patient's family stated that even when they intentionally generated an alarm, only the sound silence button lighted in red, and the screen remained dark.The sales representative replaced the device to an alternative one.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the complaint was unable to be confirmed by operational checking.It was confirmed that no error indicating a device failure had been recorded in the error log.It was determined that the issue was caused by a failure to the lcd screen.The repair was cancelled, and the unit will be scrapped due to the lease being up.The original lcd display was sent to the philips investigation lab (pil) for further evaluation.Pil was not able to duplicate the failure of the lcd display.They confirmed that the lcd display functioned as designed.The display was scrapped.The evaluation results and conclusion code grids have been updated to reflect this new information.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20354515
Report Number2518422-2024-101411
Device Sequence Number3579195
Product Code CBK
UDI-Device Identifier00606959025370
UDI-Public(01)00606959025370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1032804
Device Catalogue Number1032804
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown